# SDR C2XA01BT082

- Difficulty date: May 3, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EWR---CO3228, CREW REPORTED RT MLG UNLOCK LIGHT CAME ON INFLIGHT.  AIRCRAFT LANDED UNEVENTFULLY, MAINTENANCE TROUBLESHOOTING.  AIRCRAFT RETURNED TO SERVICE WITH SYSTEM PLACARD IAW MEL.
